# SDR UALA2010070602403

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,643 hours, 20,777 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Charger
- Part number: 893003
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START 2 ATTEMPTS EGT 780 - RPM 20 PERCENT.  STARTED APU, NOTED APU BAT VOLTS WENT TO 14 DURING START.  SUGGEST REPLACING APU BAT AND CHARGER.  BIT APU CONTROLLER, GOT LOP FAULT--LOW OIL PRESS.  FOUND OIL QTY LOW--ADDED 1QT.  APU STARTED NORMALLY.
